# SDR DXTA2024052011803

- Difficulty date: May 17, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N388QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800113
- Aircraft time: 14,965 hours, 9,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS2B1
- Part serial: 008693
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: EMERGENCY LIGHTS OCCASIONALLY VERY DIM IN THE MORNING. AFTER CHARGING WITH APU POWER, THE LIGHTS WORK NORMALLY. BATTERY PACK ARE WEAK AND NEED EVALUATED. //SIGNOFF// REMOVED AND REPLACEDALLEMERGENCYBATIERYPACKSIAWCE680AMM33-50-10. PERFORMED RECHARGE PROCEDURE AND OPS CHECK. OPS CHECK. GOOD
